News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: INFERTILITY AFTER DEPO-PROVERA


 abieghler - Fri May 13, 2005 11:42 am

:( I have been off the depo-provera for 14 months, i have not had a period for 8 months. I had a period back in Octover 04 but that was induced by the b/c patch. No period since then. My husband and I have been trying since then to get PG but nothing. My doctor has tried putting me on Provera to induce a period and that didn't work either. What is going on? I though the depo wore off by now?! HELP!
 lottiesteele - Thu Aug 04, 2005 6:41 am

Hello abieghler
i am not a doctor but i myself have been off depo 19month now. it took me 12 month to get my periods back and i am still not pregnant. the best thing for you to do is what i have done....
demand your doctor refer you for a scan and refer you to a gyno specialist. also you will need a full blood count to check your hormone levels are ok and you have no thyroid problems. your partner will need to do a semonology sample so he can be ruled out of the equation. yes you are right doctors do say 6mnth to a year to regain fertility but i can tell you, they are wrong i know so many people + me that it doesnt take just one year. you will get back to normal i am sure and i know i will too. i am going to see if i can start clomid or tamoxifen (excuse my spelling) as this i have read has helped alot of people concieve after depo. I know its hard not a day goes by where i don't shed the odd tear and doubt my fertility. i am 23 next month so i'm young yet!! if you need to talk don't hesitate to e-mail me on lottiesteele@tiscali.co.uk.

thinking of you :D
 Vev - Mon Aug 22, 2005 2:05 am

Hello!!

I'm 24yrs old & having a bi-cornuate uterus, & the worst of it is I'm having also ovarian cyst & myoma. I would like to ask your help to make me understand depo provera because I'm confused. I've read that depo provera should be given ones after 3 months but my ob-gyne give me 2x shots in a month & 1 month after. According to my ob-gyne she is giving me depo to prevent ovulation that makes my ovarian cyst gets larger.Then I am scheduled again after a month of injection for another injection to see if the cyst reacts w/ depo.

Is it safe to have depo schedules like mine?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here